Table of Contents
ISRN Computational Mathematics
Volume 2012, Article ID 171606, 8 pages
http://dx.doi.org/10.5402/2012/171606
Research Article

A Delay-Dependent Approach to Stability of Uncertain Discrete-Time State-Delayed Systems with Generalized Overflow Nonlinearities

Department of Electronics and Communication Engineering, Motilal Nehru National Institute of Technology, Allahabad 211004, India

Received 26 May 2012; Accepted 10 October 2012

Academic Editors: G. Bella, A. Dujella, M.-B. Hu, and R. López-Ruiz

Copyright © 2012 V. Krishna Rao Kandanvli and Haranath Kar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. Krishna Rao Kandanvli and Haranath Kar, “A Delay-Dependent Approach to Stability of Uncertain Discrete-Time State-Delayed Systems with Generalized Overflow Nonlinearities,” ISRN Computational Mathematics, vol. 2012, Article ID 171606, 8 pages, 2012. https://doi.org/10.5402/2012/171606.